MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D151
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Defibrillation/Stimulation Problem (1573); Low impedance (2285)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and non boston scientific right ventricular (rv) lead displayed a code 1004 which is indicative of a short circuit condition was detected during shock delivery, in addition to shock impedance measurements of less than 20 ohms.Subsequent shocks were aborted due to high voltage detected on the lead.Ultimately, this patient expired.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and non-boston scientific right ventricular (rv) lead displayed a code 1004 which is indicative of a short circuit condition was detected during shock delivery, in addition to shock impedance measurements of less than 20 ohms.Subsequent shocks were aborted due to high voltage detected on the lead.Ultimately, this patient expired.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and non boston scientific right ventricular (rv) lead displayed a code 1004 which is indicative of a short circuit condition was detected during shock delivery, in addition to shock impedance measurements of less than 20 ohms.Subsequent shocks were aborted due to high voltage detected on the lead.Ultimately, this patient expired.Additional information was received that this patient expired due to probable sudden cardiac death and non-ischemic cardiomyopathy, as listed on the death certification.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific and physical analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.

Brand Name
DYNAGEN? EL ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23623768
Report Number2124215-2025-85739
Device Sequence Number9051221
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)170526
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/26/2017
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number190744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/16/2026
04/09/2026
06/09/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/17/2026
04/11/2026
06/17/2026
Date Device Manufactured05/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR
Patient SexFemale